# SDR A6WA202102177637

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145218
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FS 409.00 + 128 + 12 RBL 36 TO RBL 42  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION AT FS409.00+128+12 RBL 36 TO RBL 42, SPOT P1 .7 INCH WIDE  X .9 INCH LONG, P2 .6 INCH WIDE X 2.3 INCH LONG. PREFORMED HFEC NO DEFECTS  NOTED. PERFORMED UT THICKNESS CHECK, REMAINING THICKNESS .078 INCH  FOUND  TO BE WITHIS LIMITS. RESTORED PROTECTIVE FINISH REF REO 601R-53-41-666 REV C 2012-11-06.
